# SDR UALA2011100305333

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 61,597 hours, 11,037 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON NR 3 GAP STRIP CRACKED.  REPAIRED PER MT 54-UA2 FINAL DIMENSIONS TOP MIDDLE OF GAP STRIP 4.125 IN LONG. 15625 IN DEEP:  REPAIR STARTS 8.25 INCHES FROM INBD EDGE.  ACP HFEC OF AREA, NO CRACKS DETECTED, REF. NDT MANUAL, PT.6, 51-10-06.  REF AD2006-19-12 TIME LIMITED REPAIR IS ACCEPTABLE FOR 18 MOS FROM 10-01-11 AT WHICH TIME THE COVER STRIP MUST BE REPLACED.  PER EVA 81360 REPAIRED REF AND REPLACED.
